# SDR SWIA20230916

- Difficulty date: September 16, 2023
- Submitted: September 18, 2023
- Operation: Air carrier
- Aircraft: N168SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000617
- Aircraft time: 17,401 hours, 10,226 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 19140592002
- Condition: Damaged
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE SEAT TRACK AT SEATS 20C & 22C ARE DAMAGED.    (FILED CLOSED)     REMOVED AND REPLACED THE SEAT TRACK AT SEATS 20C & 22C IN REF TO AMM 25-21-11
